# SDR ASAA2023092145265

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 29,897 hours, 9,353 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Annunciator
- Part number: D43456001
- Part serial: 15259062015
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 29,907 hours, 9,356 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO A/P, A/T, FMC DISENGAGE LIGHT TEST INOP IN POSITION 1. GROUNDED - YES. (RESOLVED ON W/O: 1968974 TASKCARD: N/R-00003 ) REPLACED AUTOFLIGHT STATUS ANNUNCIATOR REF AMM 22-11-32. OPS TEST GOOD. THIS CLEARS MEL 22-2D. PLACARDS REMOVED, SEAMC WILL NOTIFIED.
